# SDR SWAA2025040200176

- Difficulty date: February 27, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 64,915 hours, 39,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 540 BREAK PANEL IS CRACKED AT LBL 1; WL 208.  <[01] REMOVED AND REPLACED WITH NEW BREAK PANEL AT 540 LBL 1; WL 208. REMOVE AND REINSTALL FLOOR PANEL 231UF TO ACCESS BREAK PANEL AT STA 540 LBL 1 WL 208. FLOOR PANEL 231UF WILL BE INSTALLED ON CARD#TTG8Q00Z5EM LOCATED AND DRILLED REPLACEMENT BREAK PANEL IAW SRM 51-40-02-0G-0. REMOVED PANEL BREAK ASSY AT BS 540; BL0-24L PER SRM 51-40-02-0G-0 OK TO INSTALL NEW PART. INSTALLED NEW BREAK PANEL AT STA 540 LBL 1 WL 208 IAW SRM 51-40-02-0G-0 AND DWG 143A5240 SHEET 14; REV -; DATE: 04/11/02 AND DWG 143A0063 SHEET 44 REV A DATE: 01/25/05. VERIFIED APPLICABILITY OF SRM 51-40-02-0G-0. NO ALLOWABLE DAMAGE FOUND FOR PART.; [02] VERIFIED ALL STEPS; CORRECTION ACTION ITEM 1; MEASUREMENT FIELD COMPLETE; CARD COMPLETE.
